# SDR SWAA2022031608292

- Difficulty date: September 8, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,497 hours, 28,742 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL (1)141A5211 UNDER FLIGHT DECK FLOORBOARD 211AF HAS SEVERAL SURFACE CORRODED AREAS. / REMOVED AND REPLACED SUPPORT CHANNEL 141A5211-1 IAW SRM 51-40-02 AND EA#1-753-35563.
